# SDR SWAA2014092432262

- Difficulty date: September 14, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 62,269 hours, 50,136 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM INTERSECTION ANGLE CRACKED AT BS 727B RBL 45.5.  R & R ANGLE IAW SRM & DWG.
